# SDR ASAA2023060943752

- Difficulty date: June 9, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,335 hours, 17,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A550611
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BEAM UPPER CHORD CORRODED AT STA.986.5. GROUNDED - YES. BLENDED CORROSION,ORIGINAL THICKNESS 0.015 IAW B737-800 SRM 53-70-51-0I-1REMAINING THICKNESS 0.110,REMOVED 0.040.OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1REMOVED UPPER "T" CHORD LBL 50 - RBL 50 IAW B737-800 SRM 51-40-02.FABRICATED NEW "T" CHORD , SPLICE ANGLES , STRAPS, AND CORNER FITTINGS IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 1.ALODINED IAW B737-800 SRM 51-21-01.PRIMED IAW BOEING SOPM 20-41-02.INSTALLED NEW "T" CHORD, SPLICE ANGLES, STRAPS AND CORNER FITTINGS IAW B737-800 SRM 53-70-51-2R-4 ALTERNATIVE 1.
